# SDR USAA920080719

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 59,923 hours, 26,547 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Support
- Part number: GA62953
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 143 - SJC-PHX - CREW REPORTED THAT AFTER TAKEOFF GEAR DID NOT RETRACT, HANDLE LOCK DOWN.  ECAM L/G SHOCK ABSORBER FAULT.  AUTO PILOT OFF AND AUTO FLIGHT AUTO THROTTLE OFF.  AIRCRAFT RETURNED TO SJC AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO PHX.  MAINTENANCE WAS ABLE TO DUPLICATE ON GROUND.  PFR FAULT L/G SHOCK ABSORBER FAULT FAILURE MESSAGE FAULTS BOTH PROX SENSORS 24 & 25 GA.  REMOVED AND REPLACED TARGET SUPPORT ROD.  OPERATIONAL CHECK WAS GOOD.
